# SDR SWAA2012112609787

- Difficulty date: November 15, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK SLOT HAD CORROSION AT RBL 45 BS 460 TO 480.  REMOVED AND REPLACED SEAT TRACK IAW SRM.
